# SDR COMA0660668

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 27,746 hours, 24,433 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01348H5140
- Condition: Cracked
- Location: Cockpit
- Part time: 12,454 hours, 10,283 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5394 - AT CRUISE 34,000 FT RECEIVED LEFT WINDSHIELD HEAT CAUTION AND IMMEDIATELY NOTICED CAPTAIN'S WINDSHIELD WAS CRACKED.  REPLACED CAPTAIN'S WINDSHIELD.
